R. E. Moore, Methods and Applications of Interval Analysis, 1979.
DOI : 10.1137/1.9781611970906

A. K. Mackworth, Consistency in networks of relations, Consistency in networks of relations, pp.99-118, 1977.
DOI : 10.1016/0004-3702(77)90007-8

J. G. Cleary, Logical arithmetic, Future Computing Systems, vol.2, issue.2, pp.125-149, 1987.

E. Hyvonen, Constraint reasoning based on interval arithmetic: the tolerance propagation approach, Artificial Intelligence, vol.58, issue.1-3, pp.1-3, 1992.
DOI : 10.1016/0004-3702(92)90005-I

D. Sam-haroud and B. Faltings, Consistency techniques for continuous constraints, Constraints, vol.1, issue.1-2, pp.85-118, 1996.
DOI : 10.1007/BF00143879

URL : http://liawww.epfl.ch/Publications/Archive/Sam-Haroud1996a.ps

G. Trombettoni and G. Chabert, Constructive Interval Disjunction, Proc. CP, Constraint Programming, pp.635-650, 2007.
DOI : 10.1007/978-3-540-74970-7_45

URL : https://hal.archives-ouvertes.fr/hal-00486726

E. Davis, Constraint propagation with interval labels, Artificial Intelligence, vol.32, issue.3, pp.281-331, 1987.
DOI : 10.1016/0004-3702(87)90091-9

P. Van-hentenryck, Y. Deville, and L. Michel, Numerica: A Modeling Language for Global Optimization, 1997.

L. Jaulin and E. Walter, Guaranteed nonlinear parameter estimation via interval computations, Interval Computation, pp.61-75, 1993.
DOI : 10.1007/978-1-4757-9545-5_23

M. Cébério and L. Granvilliers, Solving Nonlinear Systems by Constraint Inversion and Interval Arithmetic, Artificial Intelligence and Symbolic Computation, pp.127-141, 2001.
DOI : 10.1007/3-540-44990-6_10

J. Vehi, J. Armengol, J. Rodellar, and M. A. Sainz, Using Interval Methods for Control Systems Design in the Parameter Space, 7th Symposium on Computer Aided Control Systems Design, pp.371-375, 1997.
DOI : 10.1016/S1474-6670(17)43661-5

D. Meizel, O. Lévêque, L. Jaulin, and E. Walter, Initial localization by set inversion, IEEE Transactions on Robotics and Automation, vol.18, issue.6, pp.966-971, 2002.
DOI : 10.1109/TRA.2002.805664

URL : https://hal.archives-ouvertes.fr/hal-00845638

E. Colle and . Galerne, Mobile robot localization by multiangulation using set inversion, Robotics and Autonomous Systems, vol.61, issue.1, pp.39-48, 2013.
DOI : 10.1016/j.robot.2012.09.006

URL : https://hal.archives-ouvertes.fr/hal-00735223

V. Drevelle and P. Bonnifait, Reliable Positioning Domain Computation for Urban Navigation, IEEE Intelligent Transportation Systems Magazine, vol.5, issue.3, pp.21-29, 2013.
DOI : 10.1109/MITS.2013.2252058

URL : https://hal.archives-ouvertes.fr/hal-00877459

R. Malti, X. Moreau, F. Khemane, and A. Oustaloup, Stability and resonance conditions of elementary fractional transfer functions, Automatica, vol.47, issue.11, pp.2462-2467, 2011.
DOI : 10.1016/j.automatica.2011.08.029

URL : https://hal.archives-ouvertes.fr/hal-00668249

P. H. Vinas, M. A. Sainz, J. Vehi, and L. Jaulin, Quantified set inversion algorithm with applications to control, Reliable computing, vol.11, issue.5 1, pp.369-382, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00518707

L. Jaulin and E. Walter, Guaranteed nonlinear estimation and robust stability analysis via set inversion, Proceedings of the 2nd European Control Conference, pp.818-821, 1993.

G. Chabert and L. Jaulin, Contractor programming, Contractor Programming, pp.1079-1100, 2009.
DOI : 10.1016/j.artint.2009.03.002

URL : https://hal.archives-ouvertes.fr/hal-00428957

A. Goldsztejn, A branch and prune algorithm for the approximation of non-linear AE-solution sets, Proceedings of the 2006 ACM symposium on Applied computing , SAC '06, 2006.
DOI : 10.1145/1141277.1141665

URL : https://hal.archives-ouvertes.fr/hal-00481391

V. Kreinovich and S. Shary, Interval methods for data fitting under uncertainty: A probabilistic treatment, Reliable Computing, vol.23, issue.1, pp.105-140, 2016.

C. Carbonnel, G. Trombettoni, P. Vismara, and G. Chabert, Q-intersection algorithms for constraintbased robust parameter estimation, pp.2630-2636, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01084606

L. Jaulin, Solving set-valued constraint satisfaction problems, Computing, vol.4, issue.4, pp.297-311, 2012.
DOI : 10.1023/A:1009821007410

URL : https://hal.archives-ouvertes.fr/hal-00686856

J. Yao, Y. Yao, V. Kreinovich, P. P. Da-silva, S. Starks et al., Towards more adequate representation of uncertainty: From intervals to set intervals, with the possible addition of probabilities and certainty degrees, Proceedings of the IEEE World Congress on Computational Intelligence WCCI, pp.983-990, 2008.

B. Desrochers and L. Jaulin, Computing a Guaranteed Approximation of the Zone Explored by a Robot, IEEE Transactions on Automatic Control, vol.62, issue.1, pp.425-430, 2017.
DOI : 10.1109/TAC.2016.2530719

URL : https://hal.archives-ouvertes.fr/hal-01298366

W. E. Grimson and T. Lozano-pérez, Recognition and localization of overlapping parts in two and three dimensions, IEEE International Conference on Robotics and Automation, issue.1, pp.61-66, 1985.

K. Apt, The essence of constraint propagation, Theoretical Computer Science, vol.221, issue.1-2, pp.179-210, 1998.
DOI : 10.1016/S0304-3975(99)00032-8

B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, 2002.
DOI : 10.1017/CBO9780511809088

R. E. Moore, Interval Analysis, 1966.

G. Chabert and L. Jaulin, A Priori Error Analysis and Spring Arithmetic, SIAM Journal on Scientific Computing, vol.31, issue.3, pp.2214-2230, 2009.
DOI : 10.1137/070696982

URL : https://hal.archives-ouvertes.fr/hal-00428952

Z. Kulpa, Diagrammatic representation and reasoning, Machine Graphics and Vision, pp.77-103, 1994.

L. Jaulin and E. Walter, Set inversion via interval analysis for nonlinear bounded-error estimation, Automatica, vol.29, issue.4, pp.1053-1064, 1993.
DOI : 10.1016/0005-1098(93)90106-4

R. E. Moore, Parameter sets for bounded-error data, Mathematics and Computers in Simulation, vol.34, issue.2, pp.113-119, 1992.
DOI : 10.1016/0378-4754(92)90048-L

L. Jaulin and E. Walter, Guaranteed nonlinear parameter estimation from bounded-error data via interval analysis, Mathematics and Computers in Simulation, vol.35, issue.2, pp.123-137, 1993.
DOI : 10.1016/0378-4754(93)90008-I

C. Berge, Topological Spaces: Including a Treatment of Multi-Valued Functions, Vector Spaces and Convexity, p.14, 1963.

A. Goldsztejn and G. Chabert, On the Approximation of Linear AE-Solution Sets, 12th GAMM, IMACS International Symposium on Scientific Computing, Computer Arithmetic and Validated Numerics (SCAN 2006), 2006.
DOI : 10.1109/SCAN.2006.33

URL : https://hal.archives-ouvertes.fr/hal-00481284

S. Shary, On Optimal Solution of Interval Linear Equations, SIAM Journal on Numerical Analysis, vol.32, issue.2, pp.610-630, 1995.
DOI : 10.1137/0732027

E. Kaucher, Interval Analysis in the Extended Interval Space IR, Computing, vol.2, pp.33-49, 1980.
DOI : 10.1007/978-3-7091-8577-3_3

A. Goldsztejn, A Right-Preconditioning Process for the Formal???Algebraic Approach to Inner and Outer Estimation of AE-Solution Sets, Reliable Computing, vol.7, issue.2, pp.443-478, 2005.
DOI : 10.1007/978-3-7091-8577-3_3

L. Jaulin and E. Walter, Guaranteed parameter bounding for nonlinear models with uncertain experimental factors, Automatica, vol.35, issue.5, pp.849-856, 1999.
DOI : 10.1016/S0005-1098(98)00209-X

V. Cerone, Errors-in-Variables Models in Parameter Bounding
DOI : 10.1007/978-1-4757-9545-5_18